# SDR UPS03540311

- Difficulty date: March 19, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A NR 1 ENG FLAME OUT UNCOMMANDED IN FLIGHT (ON APPROACH) SHUT DOWN.  REPLACED DEGICATED GENERATOR; A & B DEGICATED GENERATOR CONTROL UNITS; BLEED VALVE CONTROL UNIT; & PTU.  RAN ENGINES PER 70-00-00/501, OPS CHECK GOOD.
